ENVELOPE SOLITONS, PERIODIC WAVES AND OTHER SOLUTIONS TO BOUSSINESQ-BURGERS EQUATION
Articles > Article ยท 2012
Authors: Ghodrat EBADI, Nazila YOUSEFZADEH, Houria TRIKI, Ahmet YILDIRIM, Anjan BISWAS
ROMANIAN REPORTS IN PHYSICS, Journal Indexed in SCI Expanded, International, 2012, vol 64, pp 915-932
Summary
This paper retrieves the topological soliton and cnoidal wave solutions to the Boussinesq-Burgers equations. By using the Jacobi elliptic function method, we find the exact periodic solutions for the considered model. Exact travelling wave solutions which include new envelope solitary and shock wave solutions are obtained. The conditions of the existence of the derived solutions are presented.